Description of Aspirin 325 mg, Coated, 100 Tablets, GoodSense
GoodSense Coated Aspirin Tablets
- Original Strength.
- Pain Reliever / Fever Reducer.
- 325 mg Each.
- Fast, Safe Pain Relief.
- Compare to Active Ingredient of Bayer Aspirin.
Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.